Zeroflam Dexibuprofen 300 mg,
Paracetamol 500 mg.
Zeroflam from Solitaire (Prominent) contains Dexibuprofen
Below are some of the details of Dexibuprofen(generic)
Dexibuprofen is a non-steroidal anti-inflammatory drug. It is the d isomer of ibuprofen.
*All the prices in INR
You will hear from us only if the bid amount matches the minimum threshold and intended usage match our vision. You can resubmit another bid.